# SDR AU000642

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 572700223
- Condition: Failed
- Location: Hydraulic, Main
- Component: Hydraulic, Main, Cessna
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC HOSE LOCATED IN THE RIGHT WING LEADING EDGE FRACTURED ON THE BOND RADIUS.  (X)
